It is currently Wed Aug 16, 2017 5:56 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Sat Aug 16, 2014 12:00 pm 
Offline
New Poster
New Poster

Joined: Sat Aug 16, 2014 11:10 am
Posts: 1
Hey guys. Just wanted to say thanks for such an amazing forum. I am a new member here. 37 years old from New York. I have been using oxycontin 40mg ER and oxycodone 30mg IR and addicted for about 11 years now.it started with an accident on a bobcat s250 machine where I almost died on a job site. After recovery I was eventually built up to and prescribed the two meds mentioned and have been able to stay on them for all these years now. I won't lie to you here and say I didn't abuse them because I did. Eventually I became an addict even buying 30mg IR's off the street when my script ran out early sometimes. I decided to clean myself up. Deal with the pain. And sign up for suboxone with a local doctor.

I was up to a point where I was taking on OP40 in the morning, and OP40 at night, and all throight the day insuffulating 15 mg lines of Blue oxy IR 10 times a day or so. I was using approximately 240mg of oxycodone per day. No other drugs in my life. Nothing ever. Marijuana three times in my life. Ivy League education with an MBA. I work 7 days a week and live a very successful life running a 75 year old family business. And I used to look down on addicts and think they were junkies and wonder how it was possible to get addicted to something when you could just choose to stop at any time. Well look at me now. I'm an addict and boy I was wrong, trying to quit a straight opioid agonist is the hardest thing I ever imagined in my life.

I tried and tried to quit and always ended up caving in after 2 to 3 days of withdrawal. The insomnia and general I wanna die pain and restlessness from the inside out discomfort is what always pushes me over the edge to use again. Believe me, I don't want to be locked to these chains but it's just so frickin hard to stop this junk. So that's my life story which leads us up to today.

I started an 8mg regimen of suboxone 4 days ago.
Day 1 I was in decent withdrawal but nothing I couldn't take. I took my last dose of oxy at 8pm the previous night and went in around lunch time to the next day for my first 8mg. My reaction to the film was jitteriness and I still felt a large majority of the withdrawal. I didn't sleep for a second that first night.

Day 2 - took my second 8mg dose and the symptoms got better but I still have the sweats. A little RLS, and a little insomnia. I will wake up at 2am and toss and turn all night. It feels like a vicodin withdrawal from a one month habit. So guys it's definitely bearable . If I had to compare it to full blown opioid withdrawal from my habit I would say 25% of the potency of normal withdrawal.

Day 3- same
Today - same

So here we are today. I thought the suboxone would completely eliminate all withdrawal symptoms? Am I supposed to go through slight WD first guys? How am I looking so far? Looking good? And agsin I can't complain Bc I can go to work and be productive, but I still feel really shitty at night. No drive. No pleasure. Can't be happy.

Thanks guys!

Uncle Vinny

Ps - excuse the spelling and grammar. I typed this whole thing on a phone.


Top
 Profile  
 
PostPosted: Sat Aug 16, 2014 11:26 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
Hey uncle V, good to have you here.
So sorry for the late weclome.

So how are you doing tonight?
Ok, well, I say you maybe underdosed at this time.imo.No, im not a dr, but in my experience, after two to three days, you should be feeling great. But only if the dose is correct for the amount of oxy you have bn taking.
I, like you, had a 200mg, oxy habit 3 1/2years ago.after two days at 12 mgs I was great..there should be no wd s quite frankly.
If you stay at your current dose, then, over time, you will most likely xtart feeling better. How much, I cant say for sure V.
Seems to me to much time has all ready gone by. Imo ..

So...thats my take on it.
can I ask what you were prescribed? How much sub a day? 8mgs im guessing.

Look, I think its great that you found sub and are getting off the pills. Its a great feeling to stop the "life". You will get there V.
So, again, to me, its seems a move to 10 or even 12 mgs could wipe out those wd simptoms. .
And let e add, go over to Dr Junigs TalkZone on this site. Many answers there to Any question about Buprenorphine. This is were ive learned... welcome to this great forum, and im sure some others will join in with there help too..

Razor 56....


Top
 Profile  
 
PostPosted: Mon Aug 18, 2014 4:03 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Mar 27, 2011 1:07 pm
Posts: 64
Hi!
I would say that your dose may not be high enough if your still having wd symptoms. I just posted and tried to start out with a very small amount and it didn't help at all. I took a little more and got relief. Everyone is different, and even the dr doesn't always know what dose will work best until you begin taking it. I would take small amounts to increase if you are still having wd symptoms. The purpose of this is to not be in wd. Hope you are doing well.. I just started today:)


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Sep 30, 2014 2:16 pm 
Offline
New Poster
New Poster

Joined: Tue Sep 30, 2014 1:57 pm
Posts: 1
I am here for the first time. I have been on suboxone for a little over a year now. My highest dose was 16mg. I went down to 8mg about 3 months ago. I recently had sinus surgery and my doctor and I decided to discontinue suboxone right before the procedure so that I could benefit from pain medication after the surgery.
So I am on day 16 without suboxone. I had read online that one way of suboxone detox involves having general anesthesia and then aborting suboxone use all together. I did that and I am off suboxone and I have been on pain meds not only for pain relief but for relief from suboxone withdrawal. I feel like I'm on a slippery slope since I am going back to the one thing that led me to suboxone in the first place.
I decided to fill my prescription of suboxone but I haven't taken any yet. I keep putting it off but I am feeling all the malaise, body aches, anxiety and crankiness of withdrawal. I get exhausted at work and I really don't want to do housework or take care of my family.
I will see my sub doc next week. But I feel like I need his help right now in making a decision about starting a tapering off program. I am making a mistake by cutting off the suboxone all together.

Natalie


Top
 Profile  
 
PostPosted: Wed Oct 01, 2014 6:51 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Mar 27, 2011 1:07 pm
Posts: 64
Hi Natalie,
Sorry to hear about your surgery. That's what gets us back on the pain meds and out of control. I always did fine for a little bit, then my brain liked it too much. Anyways, to answer your question: that is the craziest thing I've ever heard. Anesthesia does not have any bearing on getting off pain meds or suboxone. If you are done with the pain meds and want to get in the suboxone I would do that ASAP. I really feel like a new person now. I was taking a lot of Percocet and norco for pain, which I still have at times that is horrible. Somehow, I am managing with ibuprofen. I would get back on a stable dosage for a little bit, then taper if that's what you want to do. I am not ready to get off the subs right now. Maybe because I feel like I can function, talk to people with ease, and get a lot accomplished. Before I was very depressed on the pain meds after extended use and could t do it anymore.

I tapered off a few years ago. If you look me up, you can find a journal of what I did. I was on a very low dose and even now I don't take more than 6mg per day. That seems to be working well for me.

I wish you that best, and hope I answered your question. If not, don't hesitate to ask again or anything else:)


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group